# SDR C2XA08CL062

- Difficulty date: May 22, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 15,882 hours, 8,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 21569
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE BOTH AFT EXTERIOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 BATTERY POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD.
